# SDR ASOA201001593

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 20,234 hours, 17,564 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT NR7 POSITION INOP.  RELAMPED EXTERIOR EMERGENCY LIGHT AT NR7 POSITION IAW AMM 33-51-21.  RELAMPED EXTERIOR EMERGENCY LIGHT AT NR7 POSITION IAW AMM 33-51-21.(CLOSED)
